RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 91–122 (Mi izv3066)  

This article is cited in 13 scientific papers (total in 13 papers)

Free polynilpotent groups

A. L. Shmel'kin


Full text: PDF file (6103 kB)

Bibliographic databases:
Received: 04.05.1963

Citation: A. L. Shmel'kin, “Free polynilpotent groups”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 91–122

Citation in format AMSBIB
\Bibitem{Shm64}
\by A.~L.~Shmel'kin
\paper Free polynilpotent groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 91--122
\mathnet{http://mi.mathnet.ru/izv3066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162857}
\zmath{https://zbmath.org/?q=an:0119.02502}


Linking options:
  • http://mi.mathnet.ru/eng/izv3066
  • http://mi.mathnet.ru/eng/izv/v28/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Shmel'kin, “On free polynilpotent groups”, Math. USSR-Izv., 1:5 (1967), 1065–1080  mathnet  crossref  mathscinet  zmath
    2. D. I. Èidel'kind, “Verbal products of Magnus groups”, Math. USSR-Sb., 14:4 (1971), 501–524  mathnet  crossref  mathscinet  zmath
    3. V. A. Artamonov, “Projective metabelian Lie algebras of finite rank”, Math. USSR-Izv., 6:3 (1972), 504–517  mathnet  crossref  mathscinet  zmath
    4. Yu. V. Kuz'min, “The variety of metabelian $\mathscr D$-groups”, Math. USSR-Izv., 6:4 (1972), 759–781  mathnet  crossref  mathscinet  zmath
    5. V. M. Petrogradsky, “On some types of intermediate growth in Lie algebras”, Russian Math. Surveys, 48:5 (1993), 181–182  mathnet  crossref  mathscinet  zmath  adsnasa
    6. Yu. V. Kuz'min, “Dimension subgroups of extensions with an Abelian kernel”, Sb. Math., 187:5 (1996), 685–691  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. N. A. Vavilov, V. I. Mysovskikh, Yu. G. Teterin, “Computational Group Theory in St. Petersburg”, J. Math. Sci. (New York), 95:2 (1999), 2070–2073  mathnet  crossref  mathscinet  zmath
    8. V. M. Petrogradsky, “On numerical characteristics of subvarieties for three varieties of Lie algebras”, Sb. Math., 190:6 (1999), 887–902  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. E. I. Timoshenko, “Computing Test Rank for a Free Solvable Group”, Algebra and Logic, 45:4 (2006), 254–260  mathnet  crossref  mathscinet  zmath  elib  elib
    10. E. N. Poroshenko, “Commutator width of elements in a free metabelian Lie algebra”, Algebra and Logic, 53:5 (2014), 377–396  mathnet  crossref  mathscinet  isi
    11. A. Yu. Olshanskii, “On Kaluzhnin-Krasner's embedding of groups”, Algebra Discrete Math., 19:1 (2015), 77–86  mathnet  mathscinet
    12. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
    13. E. I. Timoshenko, “Theories of relatively free solvable groups with extra predicate”, Algebra and Logic, 57:4 (2018), 295–308  mathnet  crossref  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:210
    Full text:76
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019